# SDR AALA202410217884

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 91,068 hours, 11,736 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L LAV DOOR IS JAMMED. F/A LOCKED IN FOR 5 MINUTES. ADJUSTED 2L LAV LATCH ASSEMBLY IAW AMM 25-41-10.
